On regularly weighted generated sequences
Makaleler > Tam Makale · 2017
Yazarlar: Umit Totur, İbrahim ÇANAK
Filomat, SCI Expanded İndekslerine Giren Dergi, Uluslararası, Wos, 2017, cilt 31, ss 2167-2173
DOI: 10.2298/fil1707167t
Özet
We introduce a new concept which is called a regularly weighted generated sequence for sequences of real numbers. Moreover, we obtain some Tauberian conditions in terms of regularly weighted generated sequences for the power series method of summability, and generalize some classical Tauberian theorems given by Tietz [Acta Sci. Math. 54 (3-4) 355-365 (1990)].